MAUDE Adverse Event Report: KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD. FLUSHING PUMP OFP-2 (ROW); OLYMPUS FLUSHING PUMP

KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD. FLUSHING PUMP OFP-2 (ROW); OLYMPUS FLUSHING PUMP
Model Number K10001145
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the olympus flushing pump exhibited high water jet speed.The issue was identified during inspection for use.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
FLUSHING PUMP OFP-2 (ROW)
Common Device Name
OLYMPUS FLUSHING PUMP
Manufacturer (Section D)
KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD.
keymed house, stock road
southend on sea, essex SS25Q H
UK  SS25QH
Manufacturer (Section G)
KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD.
keymed house, stock road
southend on sea, essex SS25Q H
UK   SS25QH
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25240598
Report Number9611174-2026-00100
Device Sequence Number9725481
Product Code FEQ
UDI-Device Identifier15019778003238
UDI-Public15019778003238
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K100899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK10001145
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown